# SDR DALA2022031001560

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,525 hours, 19,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 FOUND AFT CGO STRUCTURE LOWER CHORD CORROSION AT STA 1562 S39L-S39R. CORRECTIVE ACTION: DETAIL VISUAL INSPECTION REQUIRED THRESHOLD:37500FC AFTER AIRPLANE DELIVERY. (2149716)
